# SDR JJBA20170505006

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 36,655 hours, 49,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85210025101102
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD AND AFT SKIN TO EDGE BEAM ANGLE. CORROSION REMOVED AND REPAIRED IAW SRM 51-20-16
